Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 20 found articles
 
 
  Tightening simple mixed-integer sets with guaranteed bounds
 
 
Title: Tightening simple mixed-integer sets with guaranteed bounds
Author: Bienstock, Daniel
McClosky, Benjamin
Appeared in: Mathematical programming
Paging: Volume 133 (2010) nr. 1-2 pages 337-363
Year: 2010
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands